Alert archive / Colorado / Fire Weather Watches in 2021
Fire Weather Watch 8, NWS Pueblo, CO
NWS Pueblo, CO issued this fire weather watch at Apr 7, 2021, 3:58 AM MDT for 7 counties in Colorado. It took effect at Apr 8, 2021, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 7, 2021, 3:58 AM MDT (09:58 UTC)
- In effect from
- Apr 8, 2021, 12:00 PM MDT
- Expired
- Apr 7, 2021, 2:55 PM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Fremont County, CO, Kiowa County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 134 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.0 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
739 WWUS85 KPUB 070958 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 358 AM MDT Wed Apr 7 2021 ...A Red Warning is in effect from noon today until 8 PM this evening for gusty winds, low relative humidity values and dry fuels for fire weather zone 224 which includes the San Luis Valley... ...A Fire Weather Watch is in effect for Thursday afternoon through Thursday evening for gusty winds, low humidity values and dry fuels for fire weather zones 222...224 and 234...which includes the San Luis Valley, Fremont and Kiowa Counties... COZ224-080200- /O.NEW.KPUB.FW.A.0008.210408T1800Z-210409T0200Z/ /O.CON.KPUB.FW.W.0016.210407T1800Z-210408T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 358 AM MDT Wed Apr 7 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, DRY FUELS, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Thursday afternoon through Thursday evening. * Affected Area...Fire Weather Zone 224. * Winds...Northwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...10 to 15 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread both today and Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ222-234-080200- /O.NEW.KPUB.FW.A.0008.210408T1800Z-210409T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- Kiowa County Including Eads- 358 AM MDT Wed Apr 7 2021 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222 AND 234... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Thursday afternoon through Thursday evening. * Affected Area...Fire Weather Zones 222 and 234. * Winds...Northwest 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...10 to 15 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
1 follow-up statement
335 WWUS85 KPUB 072055 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 255 PM MDT Wed Apr 7 2021 ...A Red Warning is in effect until 8 PM this evening for gusty winds, low relative humidity values and dry fuels for fire weather zone 224 which includes the San Luis Valley... ...A Red Flag Warning has been issued from Noon until 8 PM Thursday evening for gusty winds, low humidity values and dry fuels for fire weather zones 222...224...229...234 and 236...which includes the San Luis Valley, Fremont, Huerfano, Kiowa and Prowers Counties... COZ224-081300- /O.UPG.KPUB.FW.A.0008.210408T1800Z-210409T0200Z/ /O.NEW.KPUB.FW.W.0017.210408T1800Z-210409T0200Z/ /O.CON.KPUB.FW.W.0016.000000T0000Z-210408T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 255 PM MDT Wed Apr 7 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 8 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 224. * Winds...West 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread both today and Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-234-081300- /O.UPG.KPUB.FW.A.0008.210408T1800Z-210409T0200Z/ /O.NEW.KPUB.FW.W.0017.210408T1800Z-210409T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- Kiowa County Including Eads- 255 PM MDT Wed Apr 7 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222 AND 234... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 8 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 222 and 234. * Winds...Northwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ229-236-081300- /O.NEW.KPUB.FW.W.0017.210408T1800Z-210409T0200Z/ Huerfano County Including Walsenburg- Prowers County Including Lamar- 255 PM MDT Wed Apr 7 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 236... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 8 PM MDT Thursday. * Affected Area...Fire Weather Zones 229 and 236. * Winds...Northwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this fire weather watch went out at Apr 6, 11:22 PM MDT, 4 hours 36 minutes earlier.
Area forecast discussion, Apr 6, 11:22 PM MDT, 4 hours 36 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1122 PM MDT Tue Apr 6 2021 .UPDATE... Issued at 650 PM MDT Tue Apr 6 2021 Extended the Red Flag Warning for Pueblo and Fremont County through 8PM, which extends the warning for an hour. Westerly progression of the front has not occurred and surface observations still reveal Red Flag Warning criteria over eastern Fremont and western Pueblo County. && .SHORT TERM...(This evening through Wednesday) Issued at 340 PM MDT Tue Apr 6 2021 ...High winds, Extreme Fire Danger, and even a little snow for northern sections of the area... Upper low in northwest Colorado will move into eastern CO/western KS by 06z tonight. MSAS pressure falls of up to 2 mb occurring as lee side surface low deepens across the southeast plains. Already seeing strong winds gusting to around 50 kts at KALS as upper jet aloft translates in along southern side of the upper low. With trough axis still back to the west, don't think we've seen the strongest winds there quite yet though should be nearing is max between 21-22z. Also seeing blowing dust across northern portions of the San Luis Valley where visibility has dropped to near 0 north of Hooper according to CDOT web cam and law enforcement. Have a dust storm warning out for this area and may need to extend it via a longer fused product depending on how the scenario evolves. Meanwhile, watching the cold front across eastern El Paso, Crowley counties dropping southeastward as pressure falls occur to the south. Starting to see convective cloud development behind the front and high res models suggest some showers and even an isolated embedded thunderstorm will develop over this region between 22z and 24z before activity shifts southeastward across the plains this evening. High winds across the plains will be a result of 2 forcings. The first with the synoptic forcing as the upper trough axis and crosses the mountains. This will send a strong westerly surge across the southern I-25 corridor and the adjacent plains around 22z-00z with west winds gusting to around 60 mph. Meanwhile, convection (mostly high based) along the cold front will help transport stronger momentum aloft to the surface with gusts to 60 mph possible across the plains through the evening behind a secondary surge of the cold front. Although high resolution models suggest wind gusts with this second forcing may be just shy of high wind criteria, the tight surface pressure gradient in the 12z and 18z runs suggest that stronger wind gusts may continue well into the evening across the far southeast plains. Have extended high wind warnings until midnight for the far eastern counties to account for this. Concerned about the potential for blowing dust across the plains as well and will monitor these areas for potential dust storm warnings through the evening. Meanwhile most areas have hit critical fire weather conditions, though northern and eastern areas have struggled on the east side of the front. Will hang on to the Red Flag Warnings for now as west winds are expected to spread eastward, ahead of the northerly surge which drops southward through the evening. The sharp wind shift will also be of concern before humidity values increase above critical thresholds behind the front. Will maintain timing of current Red Flag Warnings but suspect that El Paso may be able to be cancelled sooner. Winds will decrease some after midnight, but increase again Wednesday morning on the back side of the system. Two areas of concern exist for tomorrow. The first will be the return of Red Flag conditions across the San Luis Valley, and have upgraded watches there to warnings with the afternoon package. Second area of concern will be another round of potential high winds for the far eastern counties (Kiowa, Bent, Prowers and Baca counties). For now high res models suggest winds will stay just below criteria and model soundings show the core of stronger winds above an inversion aloft which may keep stronger winds elevated. Will hold off on another high wind warning for Wednesday and let later shifts get a look at 00z runs before deciding. -KT .LONG TERM...(Wednesday night through Tuesday) Issued at 340 PM MDT Tue Apr 6 2021 ...Gradual pattern change with cooler weather over plains and eastern mountains... .Thursday...As the upper low continues to drift eastward into the MidWest, the area will be between weather systems. Dew points will decrease with daytime humidities below 15 percent over much of the plains and into the high valleys. The pressure gradient will continue to weaken over the eastern plains, but winds may still be strong enough to produce some marginal red flag conditions, especially closer to the Kansas border. Given the marginal nature, will not issue any watches at this time and later shifts can evaluate. .Friday and Saturday...With northwest flow aloft, the first in a series of disturbances will pass over the region Friday. The disturbance has limited moisture with mostly silent PoPs from the Central Mountains and Sangre de Cristos eastward. Main effect on the weather will be cooler temperatures on Friday. Upslope flow on the plains and eastern mountains may bring enough moisture westward for some very light precipitation, mainly over the eastern mountains. By Saturday, the trough moves eastward and the region is between weather systems for drier and warmer weather. .Sunday through Tuesday...A stronger trough moves into the region from the northwest on Sunday with another cold frontal passage over the plains an eastern mountains. Upslope will develop over the eastern plains and eastern mountains. This will bring another round of cooler and weather with the potential for some light precipitation over the eastern mountains. The NBM temperature and PoP grids have a good handle on the most likely outcome. If there are more low clouds than expected, temperatures could be cooler over the plains and eastern mountains. Models start to diverge starting Monday. The model consensus has a general idea of a mean trough somewhere in the vicinity of Minnesota into the northern Great Lakes with a secondary trough moving into the northern Rockies on Tuesday. The 12Z operational GFS and EC are general bookends for the potential solutions. The GFS is weaker with the trough in the upper MidWest and stronger with the secondary trough. This pattern allows for some low level moisture to flow into the plains and eastern mountains as the trough approaches on Tuesday, with the potential for some precipitation focused over the eastern mountains. The EC has a deeper trough over the upper MidWest which will tend to keep any low level moisture further south. With a weaker secondary trough, there is much lower chances for precipitation. The cluster analysis from 0000 UTC April 6 has a fairly even split between the wetter and drier solutions. The NBM solutions are a good middle ground for now. --PGW-- && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1119 PM MDT Tue Apr 6 2021 VFR at all taf sites the next 24 hrs. North winds will continue through the night, with occasional gusts to 20 kts, especially at KPUB. On Wed, N winds will increase at all terminals in the morning, and expect gusts in the 20 kt range until 03z-04z at all sites. && .PUB WATCHES/WARNINGS/ADVISORIES... High Wind Warning until midnight MDT tonight for COZ095>099. Red Flag Warning from noon to 8 PM MDT Wednesday for COZ224. && UPDATE...SKELLY SHORT TERM...KT LONG TERM...PGW AVIATION...PETERSEN
Hazardous weather outlook, Apr 6, 8:09 PM MDT, 7 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 809 PM MDT Tue Apr 6 2021 COZ058>089-093>099-080215- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 809 PM MDT Tue Apr 6 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight High winds will persist into late evening across the San Luis Valley, the Interstate 25 corridor and the Eastern Plains, before diminishing at most locations toward midnight. These strong winds may produce areas of blowing dust which will cause reduced visibilities and hazardous driving conditions. Strong cross winds are expected to continue on mainly east to west highways this evening, and extreme caution is advised for travelers. A few weak thunderstorms will be possible this evening over the eastern plains along and north of Highway 50, and pea size hail, gusty winds and lightning will be possible with any storms. Light snow is likely over the Central Mountains, with one to two inches possible north of Cottonwood Pass. Snow is likely this evening across the Palmer Divide and Teller County, where an inch or two of accumulation may be possible on grassy and elevated surfaces. Visibility may drop below a mile at times along I-25 and Highway 24 in northern El Paso County, before conditions improve after midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Critical fire weather conditions will remain possible over the San Luis Valley on Wednesday, with more widespread fire weather conditions possible on Thursday across much of the region. Strong northerly winds gusting to 50 to 55 mph are possible across the eastern plains on Wednesday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely this evening across most of southern Colorado. 10/06
In the hours before
Local storm report, Apr 7, 3:04 AM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
304 AM MDT WED APR 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM NON-TSTM WND GST 4 SW CAMPO 37.06N 102.63W
04/06/2021 M69 MPH BACA CO MESONET
MESONET STATION UCNC2 UTE CANYON.
&&
KAMLocal storm report, Apr 7, 3:05 AM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
305 AM MDT WED APR 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM NON-TSTM WND GST 9 S SPRINGFIELD 37.28N 102.62W
04/06/2021 M58 MPH BACA CO ASOS
ASOS STATION KSPD 8 S SPRINGFIELD.
&&
KAMLocal storm report, Apr 7, 3:07 AM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
307 AM MDT WED APR 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM NON-TSTM WND GST 5 NE BLENDE 38.29N 104.50W
04/06/2021 M60 MPH PUEBLO CO ASOS
0830 PM NON-TSTM WND GST 17 NW TWO BUTTES 37.75N 102.60W
04/06/2021 M60 MPH PROWERS CO MESONET
MESONET STATION CO026 287N055 GOBBLERS KNOB.
0853 PM NON-TSTM WND GST 4 WSW LAMAR 38.07N 102.68W
04/06/2021 M67 MPH PROWERS CO ASOS
ASOS STATION KLAA LAMAR AIRPORT.
0551 PM NON-TSTM WND GST 4 S CHERAW 38.05N 103.51W
04/06/2021 M60 MPH OTERO CO ASOS
0553 PM NON-TSTM WND GST 4 S CHERAW 38.05N 103.52W
04/06/2021 M68 MPH OTERO CO ASOS
ASOS STATION KLHX LA JUNTA AIRPORT.
0711 PM NON-TSTM WND GST 4 S CHERAW 38.05N 103.51W
04/06/2021 M61 MPH OTERO CO PUBLIC
0524 PM SNOW 2 NNE MONUMENT 39.12N 104.86W
04/06/2021 M1.0 INCH EL PASO CO TRAINED SPOTTER
0639 PM SNOW 3 NNE MONUMENT 39.13N 104.85W
04/06/2021 M1.5 INCH EL PASO CO TRAINED SPOTTER
0824 PM SNOW 2 NNE MONUMENT 39.12N 104.86W
04/06/2021 M2.5 INCH EL PASO CO TRAINED SPOTTER
0825 PM NON-TSTM WND GST 1 NNW MCCLAVE 38.15N 102.86W
04/06/2021 M59 MPH BENT CO MESONET
MESONET STATION MCL01 MCCLAVE (WAS LAS
ANIMAS).
0756 PM NON-TSTM WND GST 9 S SPRINGFIELD 37.28N 102.62W
04/06/2021 M58 MPH BACA CO ASOS
ASOS STATION KSPD 8 S SPRINGFIELD.
0859 PM NON-TSTM WND GST 4 SW CAMPO 37.06N 102.63W
04/06/2021 M69 MPH BACA CO MESONET
MESONET STATION UCNC2 UTE CANYON.
0939 PM NON-TSTM WND GST 3 SW CAMPO 37.07N 102.62W
04/06/2021 M69 MPH BACA CO PUBLIC
UTE CANYON (UCNC2) REPORTED THE GUST.
0941 PM NON-TSTM WND GST 3 SSW CAMPO 37.07N 102.60W
04/06/2021 M69 MPH BACA CO PUBLIC
UTE CANYON (UCNC2) REPORTED THE GUST.
0329 PM NON-TSTM WND GST 2 S ALAMOSA 37.43N 105.87W
04/06/2021 M62 MPH ALAMOSA CO ASOS
ASOS STATION KALS ALAMOSA AIRPORT.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:41 PM MDT | Dust Storm Warning | PUB | Baca, Bent, Kiowa, Las Animas, Prowers | 94 min |
| Apr 7, 3:49 AM MDT | High Wind Warning | PUB | Baca, Bent, Kiowa, Prowers | 14 hr |
| Apr 7, 2:55 PM MDT | Red Flag Warning | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 9 more | 29 hr |
Nearby
Fire Weather Watches in Colorado, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.